MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ELEVATED RIM 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT X3 ELEVATED RIM 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 643-00-36F
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Catalog numbers and lot codes of other devices listed in this report: 18-3600 delta c-taper head 36mm +0 lot 85834604.6052-0935s secur-fit max 127 hip stem #9 lot nm2d3m.702-04-56f tridentii tritanium cluster56f lot 8284601a.7030-6525 6.5mm low profile hex screw 25mm lot ysra.7030-6525 6.5mm low profile hex screw 25mm lot zdsh.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
While covering a revision of the patient's left hip on (b)(6) 2021, the rep was told the surgeon performed a prior i&d on the same hip due to suspected infection.No implants were revised and no stryker rep was present for the procedure.Rep can provide the primary usage sheet and confirmed that no further information will be released by the hospital or surgeon.
 
Additional Manufacturer Narrative
Correction to lot for line 4.702-04-56f, tridentii tritanium cluster56f, lot 82884601a.Reported event: an event regarding infection involving a trident liner was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted at the time of this event.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there has been 1 other similar event for the lot referenced.There has been 1 other similar event for the sterile lot referenced.Pr relates to infection for the same device/patient, therefore no further trending is required for this commonality.Conclusions: it was reported that an incision and drainage (i&d) was performed.All stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.Catalog numbers and lot codes of other devices listed in this report: 18-3600, delta c-taper head 36mm +0 , lot 85834604.6052-0935s, secur-fit max 127 hip stem #9, lot nm2d3m.702-04-56f, tridentii tritanium cluster56f, lot 82884601a.7030-6525, 6.5mm low profile hex screw 25mm, lot ysra.7030-6525, 6.5mm low profile hex screw 25mm, lot zdsh.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
TRIDENT X3 ELEVATED RIM 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12442347
Report Number0002249697-2021-01523
Device Sequence Number3655292
Product Code LPH
UDI-Device Identifier07613327025101
UDI-Public07613327025101
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2025
Device Model Number643-00-36F
Device Catalogue Number643-00-36F
Device Lot Number922JNY
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/08/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight132